# SDR 99ZZZX1443

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761KC
- Make and model: Cessna T210M
- Aircraft serial: 21062308
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 12416185
- Condition: Loose
- Location: Rt Mlg
- Part time: 3,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ALL 4 NAS565-33 BOLTS LT AND RT SIDE WERE FOUND LOOSE ALLOWING THE MLR SADDLE AND SHIMS TO MOVE.
